MathSciNet Relay Station
MathSciNet bibliographic data
MR1134991 (93c:58030) 58C27 (58F18)
Ando, Yoshifumi An existence theorem of foliations with singularities $A\sb k,\;D\sb k$ and $E\sb k$. Hokkaido Math. J. 20 (1991), no. 3, 571–578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement